Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 370, Number 6
HTML articles powered by AMS MathViewer

Morse structures on open books
David T. Gay and Joan E. Licata PDF
Trans. Amer. Math. Soc. 370 (2018), 3771-3802
The regularity of Diophantine quadruples
Yasutsugu Fujita and Takafumi Miyazaki PDF
Trans. Amer. Math. Soc. 370 (2018), 3803-3831
Weak regularity and finitely forcible graph limits
Jacob W. Cooper, Tomáš Kaiser, Daniel Král’ and Jonathan A. Noel PDF
Trans. Amer. Math. Soc. 370 (2018), 3833-3864
On the number of zeros and poles of Dirichlet series
Bao Qin Li PDF
Trans. Amer. Math. Soc. 370 (2018), 3865-3883
On the eigenvariety of Hilbert modular forms at classical parallel weight one points with dihedral projective image
Shaunak V. Deo PDF
Trans. Amer. Math. Soc. 370 (2018), 3885-3912
Rank-two vector bundles on non-minimal ruled surfaces
Marian Aprodu, Laura Costa and Rosa Maria Miró-Roig PDF
Trans. Amer. Math. Soc. 370 (2018), 3913-3929
Nevanlinna-Pick interpolation problem in the ball
Łukasz Kosiński and Włodzimierz Zwonek PDF
Trans. Amer. Math. Soc. 370 (2018), 3931-3947
Semi-parabolic tools for hyperbolic Hénon maps and continuity of Julia sets in $\mathbb {C}^{2}$
Remus Radu and Raluca Tanase PDF
Trans. Amer. Math. Soc. 370 (2018), 3949-3996
Extreme positive ternary sextics
Aaron Kunert and Claus Scheiderer PDF
Trans. Amer. Math. Soc. 370 (2018), 3997-4013
Mather–Jacobian singularities under generic linkage
Wenbo Niu PDF
Trans. Amer. Math. Soc. 370 (2018), 4015-4028
The Delta Conjecture
J. Haglund, J. B. Remmel and A. T. Wilson PDF
Trans. Amer. Math. Soc. 370 (2018), 4029-4057
Darmon cycles and the Kohnen-Shintani lifting
Guhan Venkat PDF
Trans. Amer. Math. Soc. 370 (2018), 4059-4087
On the parametric behavior of $A$-hypergeometric series
Christine Berkesch, Jens Forsgård and Laura Felicia Matusevich PDF
Trans. Amer. Math. Soc. 370 (2018), 4089-4109
Ambient obstruction flow
Christopher Lopez PDF
Trans. Amer. Math. Soc. 370 (2018), 4111-4145
An Obata singular theorem for stratified spaces
Ilaria Mondello PDF
Trans. Amer. Math. Soc. 370 (2018), 4147-4175
On tensor products of positive representations of split real quantum Borel subalgebra $\mathcal {U}_{q\widetilde {q}}(\mathfrak {b}_\mathbb {R})$
Ivan C. H. Ip PDF
Trans. Amer. Math. Soc. 370 (2018), 4177-4200
Stieltjes functions of finite order and hyperbolic monotonicity
Lennart Bondesson and Thomas Simon PDF
Trans. Amer. Math. Soc. 370 (2018), 4201-4222
Restrictions of Hölder continuous functions
Omer Angel, Richárd Balka, András Máthé and Yuval Peres PDF
Trans. Amer. Math. Soc. 370 (2018), 4223-4247
Examples of holomorphic functions vanishing to infinite order at the boundary
Jonas Hirsch PDF
Trans. Amer. Math. Soc. 370 (2018), 4249-4271
Riesz bases, Meyer’s quasicrystals, and bounded remainder sets
Sigrid Grepstad and Nir Lev PDF
Trans. Amer. Math. Soc. 370 (2018), 4273-4298
Gleason parts and point derivations for uniform algebras with dense invertible group
Alexander J. Izzo PDF
Trans. Amer. Math. Soc. 370 (2018), 4299-4321
Extrapolation and interpolation in generalized Orlicz spaces
David Cruz-Uribe and Peter Hästö PDF
Trans. Amer. Math. Soc. 370 (2018), 4323-4349
Volume difference inequalities
Apostolos Giannopoulos and Alexander Koldobsky PDF
Trans. Amer. Math. Soc. 370 (2018), 4351-4372
Qualitative and quantitative estimates for minimal hypersurfaces with bounded index and area
Reto Buzano and Ben Sharp PDF
Trans. Amer. Math. Soc. 370 (2018), 4373-4399
Fractional smoothness of distributions of polynomials and a fractional analog of the Hardy–Landau–Littlewood inequality
Vladimir I. Bogachev, Egor D. Kosov and Georgii I. Zelenov PDF
Trans. Amer. Math. Soc. 370 (2018), 4401-4432
The dancing metric, $\textrm {G}_2$-symmetry and projective rolling
Gil Bor, Luis Hernández Lamoneda and Pawel Nurowski PDF
Trans. Amer. Math. Soc. 370 (2018), 4433-4481
Finding bases of uncountable free abelian groups is usually difficult
Noam Greenberg, Dan Turetsky and Linda Brown Westrick PDF
Trans. Amer. Math. Soc. 370 (2018), 4483-4508
Quantitative volume space form rigidity under lower Ricci curvature bound II
Lina Chen, Xiaochun Rong and Shicheng Xu PDF
Trans. Amer. Math. Soc. 370 (2018), 4509-4523